cardiologist-icon
Weakness and chest uneasiness
I had been operated with uterine fibroid two years back. After operation I had been recommended to take Ulitas 5 which I am still continuing since last two years. I have recently been experiencing uneasiness in chest and weakness. I also have pain in legs and warm feeling in feet. I also have E trait for which I take Faa-20 medication. What this weakness and leg cramps could be?? Please suggest
26 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Check electrolytes ( Sodium & potassium levels)
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.